RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1978, Volume 243, Number 6, Pages 1381–1383 (Mi dan42218)  

MATHEMATICS

An estimate of the difference of the partial sums of expansions corresponding to two arbitrary nonnegative selfadjoint extensions of two operators of Sturm–Liouville type for an absolutely continuous function

V. A. Il'ina, I. Job

a Lomonosov Moscow State University
b Bolyai Institute, University of Szeged

Full text: PDF file (377 kB)

Bibliographic databases:
UDC: 517.4
Presented: А. Н. Тихонов
Received: 10.07.1978

Citation: V. A. Il'in, I. Jo, “An estimate of the difference of the partial sums of expansions corresponding to two arbitrary nonnegative selfadjoint extensions of two operators of Sturm–Liouville type for an absolutely continuous function”, Dokl. Akad. Nauk SSSR, 243:6 (1978), 1381–1383

Citation in format AMSBIB
\Bibitem{IliJo78}
\by V.~A.~Il'in, I.~Jo
\paper An estimate of the difference of the partial sums of expansions corresponding to two arbitrary nonnegative selfadjoint extensions of two operators of Sturm--Liouville type for an absolutely continuous function
\jour Dokl. Akad. Nauk SSSR
\yr 1978
\vol 243
\issue 6
\pages 1381--1383
\mathnet{http://mi.mathnet.ru/dan42218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0517192}
\zmath{https://zbmath.org/?q=an:0418.34031}


Linking options:
  • http://mi.mathnet.ru/eng/dan42218
  • http://mi.mathnet.ru/eng/dan/v243/i6/p1381

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020